| Catalog Number |
11893238160 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that splinters/small fragments broke off from the lancet and got stuck in the patient's finger.The patient used another lancet to remove the fragments from her finger.She did not need or seek any medical attention.The issue occurred 1 to 2 times with this unknown lot number.
Additional Manufacturer Narrative
H3 other text : product no longer available for return.
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.